Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Unprotected sex. Missed birth control pills, spotting, red jelly discharge. Pregnancy a possibility?

Hi I had my periods for 6-7 days last month starting from 15th but this month i got them on 6th or 7th with nearly spotting. I m married and taking juliana pills to regularize my periods n birth control too. I had intercourse nd missed pills on few days.this month, there is no regular bleeding but spotting with red jelly discharge .i was having cramps too. Could i be pregnant?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You have missed you oral contraceptive pill and you had unprotected sex during these days.
Now your having spotting .This spotting could be spotting of pregnancy.It is better for you get your pregnancy test done to rule out or confirm the pregnancy.
As during the periods you missed your pill ,you had no prtection,so chances are that you might be pregnant.
Hope this answers your question.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor